# SDR DU4R2020061600047

- Difficulty date: June 16, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 300-343
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR STAIR DOOR CUTOUT AROUND FWD UPPER HOLE NR 8 WAS CRACKED.
